MAUDE Adverse Event Report: BIOTRONIK SE & CO. KG ILIVIA NEO 7 DR-T DF-1 PROMRI; ICD

BIOTRONIK SE & CO. KG ILIVIA NEO 7 DR-T DF-1 PROMRI; ICD
Model Number 429529
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/26/2026
Type of Reportable Event Death
Event or Problem Description
Patient deceased (b)(6) 2026 after (b)(6) 2026 generator changeout.Patients family believes death is related to this new device, implanting physician does not.No events were recorded for date of death.There has been an autopsy and the results are unknown.Should additional information be received, this file will be updated.

Brand Name
ILIVIA NEO 7 DR-T DF-1 PROMRI
Common Device Name
ICD
Manufacturer (Section D)
BIOTRONIK SE & CO. KG
woermannkehre 1
berlin 12359
DE  12359
Manufacturer Contact
6024 jean road
lake oswego, OR 97035
8772459800
MDR Report Key24278442
Report Number1028232-2026-00621
Device Sequence Number8318906
Product Code MRM
UDI-Device Identifier04035479156749
UDI-Public(01)04035479156749(17)270630
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
P050023
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 02/06/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number429529
Device Catalogue Number429529
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/05/2026
Initial Report FDA Received Date02/06/2026
Date Device Manufactured06/12/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Death;
Patient Age78 YR
Patient SexMale